Affordable Access

Publisher Website

Two-level Schwarz method for solving variational inequality with nonlinear source terms

Authors
Journal
Journal of Computational and Applied Mathematics
0377-0427
Publisher
Elsevier
Publication Date
Volume
211
Issue
1
Identifiers
DOI: 10.1016/j.cam.2006.11.033
Keywords
  • Variational Inequality
  • Nonlinear Source Term
  • Two-Level Schwarz Method
Disciplines
  • Mathematics

Abstract

Abstract In this paper, we extend the two-level Schwarz method to solve the variational inequality problems with nonlinear source terms, and establish a convergence theorem. The method converges within finite steps with an appropriate initial point. The numerical results show that the methods are efficient.

There are no comments yet on this publication. Be the first to share your thoughts.